Top 10 Cetirizine Hydrochloride 10mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Itchy Eyes, Hay Fever

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.

Relieve allergy symptoms – this allergy medicine can help relieve dry, a scratchy nose and throat, watery eyes, itchy, sneezing, and other allergy symptoms. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

2. KIRKLAND SIGNATURE

#ad

365 Count, 10 mg, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets

#ad
KIRKLAND SIGNATURE #ad - Compare to Zyrtec Active Ingredient. Indoor/outdoor Allergy Relief. Cetirizine hCL/Antihistamine 10 mg. Non-Drowsy.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Weight0.27 Pounds
Part Number096619311675-1-A4

3. Good Sense

#ad

Cetirizine HCl Tablets 10 mg, 365 Count, GoodSense All Day Allergy, Antihistamine for Allergy Relief

#ad
Good Sense #ad - Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Read package for full directions before use. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.

Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Active ingredient: compare to the active ingredient in Zyrtec. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886

4. Berkley & Jensen

#ad

365 Count, Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - Allergy Relief. 365ct club Size Bottle. Relief of sneezing, itchy, runny nose, watery eyes and more. Compare to active ingredients in Zyrtec.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

5. Primary Health

#ad

Primary Health 24 Hour Allergy Relief Cetirizine Hydrochloride 10mg Tablets, 365Count

#ad
Primary Health #ad - Cetirizine works by blocking the production of histamine, a natural substance your body produces during an allergic reaction. 24-hour relief of symptoms due to hay fever or other respiratory allergies: runny nose, itchy watery eyes, sneezing, Itchy Nose or throat. Compare to Zyrtec active ingredient. For children and adults 6 years and older. Treats both indoor and outdoor allergies. Active ingredient: cetirizine hydrochloride USP 10 mg Antihistamine. Original Prescription strength.
BrandPrimary Health #ad
ManufacturerAurohealth #ad
Height4.2 Inches
Length2 Inches
Width2 Inches

6. Rising

#ad

Antihistamine Seasonal Allergy Tablets, Cetirizine HCL 10 mg, Rising Pharma, 100 tablets

#ad
Rising #ad - 24 hour relief of sneezing, runny Nose, Watery Eyes, Itchy, Itchy Throat or Nose. Compare to Zyrtec active ingredient. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Begins to work in as little as 1 hour and provides effective 24-hour relief.
BrandRising #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210

7. Rising

#ad

Antihistamine Seasonal Allergy Tablets, Cetirizine HCL 10 mg, 500 tablets, Rising Pharma

#ad
Rising #ad - Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies.

Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies. Directions: a 10 mg tablet should only be taken once every 24 hours. Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older. Can help improve symptoms such as, itchy/watery eyes, sneezing, runny nose, and itching of the nose or throat. 5 mg tablet is more suitable for less severe symptoms.
BrandRising #ad
ManufacturerPack #ad

8. Camber Consumer Care

#ad

Allergy Relief Cetirizine HCl 10mg 500 Count Tablets

#ad
Camber Consumer Care #ad - Compare to Active Ingridients in Zyrtec. Antihistamine. Cetirizine HCL 10mg. 500 count tablets. Relief from sneezing, runny nose, itchy/watery eyes.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberCC100500

9. Rite Aid

#ad

10 mg, 60 Count | Allergy Medicine for Indoor & Outdoor Allergies, Rite Aid 24 Hour Allergy Relief with Cetirizine HCI Tablets

#ad
Rite Aid #ad - Indoor & outdoor: whether you suffer from indoor or outdoor allergies, Rite Aid's allergy pills can help give your relief! Compare to zyrtec: get the same effective relief as the national brand's sinus medicine for adults and children.

Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. 24 hour relief: rite aid's prescription strength allergy medicine provides symptom relief all day and night. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Multi-symptom relief: these 24-hour antihistamine tablets relieve runny nose, sneezing, itchy and watery eyes, and itchy throat and nose.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number01182260532